B-spline collocation algorithm for numerical solution of the generalized Burger's-Huxley equation
Article first published online: 31 OCT 2012
Copyright © 2012 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 4, pages 1173–1191, July 2013
How to Cite
Mohammadi, R. (2013), B-spline collocation algorithm for numerical solution of the generalized Burger's-Huxley equation. Numer. Methods Partial Differential Eq., 29: 1173–1191. doi: 10.1002/num.21750
- Issue published online: 23 APR 2013
- Article first published online: 31 OCT 2012
- Manuscript Accepted: 30 APR 2012
- Manuscript Received: 7 AUG 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!